# SDR HEEA077783

- Difficulty date: January 30, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N495PH
- Make and model: Bell 407
- Aircraft serial: 53397
- Aircraft time: 1,440 hours
- System (JASC): 3160 · Central Display
- Part: Transducer
- Part number: 412074101101
- Part serial: 473
- Condition: Faulty
- Location: Fadec
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAULTY TRANSDUCER PRODUCING A FADEC DEGRADE LIGHT.
